Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
10 p, 572.7 KB The rolling ball problem on the plane revisited / Biscolla, Laura M. O. (Universidade Paulista(Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliva, Waldyr M. (CAMGSD and ISR, Instituto Superior Tecnico(Lisboa))
By a sequence of rollings without slipping or twisting along segments of an straight line of the plane a spherical ball of unit radius has to be transferred from an initial state to an arbitrary final state taking into account the orientation of the ball. [...]
2013 - 10.1007/s00033-012-0279-8
ZAMP. Journal of Applied Mathematics and Physics, Vol. 64 Núm. 4 (2013) , p. 991-1003  
2.
7 p, 553.2 KB The rolling ball problem on the sphere / Biscolla, Laura M. O. (Universidade Sao Judas Tadeu) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliva, Waldyr M. (Instituto de Matemática e Estatístic. Departamento de Matematica Aplicada)
By a sequence of rolling motions without slipping or twisting along arcs of maximal circles outside the surface of a sphere of radius R, a spherical ball of unit radius has to be transferred from an initial state to an arbitrary final state taking into account the orientation of the ball. [...]
2012
Sao Paulo Journal of Mathematics Sciences, Vol. 6 Núm. 2 (2012) , p. 1-9  
3.
32 p, 432.6 KB A survey on stably dissipative Lotka-Volterra systems with an application to infinite dimensional Volterra equations / Oliva, Waldyr M. (Center for Mathematical Analysis, Geometry and Dynamical Systems (Lisboa, Portugal))
For stably dissipative Lotka{Volterra equations the dynamics on the attractor are Hamiltonian and we argue that complex dynamics can occur. We also present examples and properties of some infinite dimensional Volterra systems with applications related with stably dissipative Lotka-Volterra equations. [...]
2014 - 10.5565/PUBLMAT_Extra14_21
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 421-452  
4.
15 p, 352.5 KB Diffeomorphisms of Rn with oscillatory jacobians / Oliva, Waldyr M. ; Kuhl, Nelson M. ; Magalhaes, Luiz T.
1993 - 10.5565/PUBLMAT_37293_02
Publicacions Matemàtiques, Vol. 37, Núm. 2 (1993) , p. 255-269  

Vea también: autores con nombres similares
5 Oliva, Waldyr M.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.